VOL. 46 · NO. 5 | 2016
 
VIEW ALL ABSTRACTS +
Front Matter
Rocky Mountain J. Math. 46 (5), (2016)
No abstract available
Articles
Mehmet Çelik, Yunus E. Zeytuncu
Rocky Mountain J. Math. 46 (5), 1395-1404, (2016) DOI: 10.1216/RMJ-2016-46-5-1395
KEYWORDS: Toeplitz operator, Bergman space, nilpotent operator, Reinhardt domain, 47B35, ‎32A36‎
Sunil Chebolu, Ján Mináč, Andrew Schultz
Rocky Mountain J. Math. 46 (5), 1405-1446, (2016) DOI: 10.1216/RMJ-2016-46-5-1405
KEYWORDS: Galois groups, $p$-groups, Galois modules, enumerating Galois extensions, norm residue isomorphism, 12F10, 12F12
Priyavrat Deshpande
Rocky Mountain J. Math. 46 (5), 1447-1487, (2016) DOI: 10.1216/RMJ-2016-46-5-1447
KEYWORDS: Sphere arrangements, Salvetti complex, Artin groups, 20F36, 52C35
Jessica Ann Faucett
Rocky Mountain J. Math. 46 (5), 1489-1498, (2016) DOI: 10.1216/RMJ-2016-46-5-1489
KEYWORDS: complete intersection ring, Koszul homology, 13C99, 13H10
Yibin Feng, Weidong Wang
Rocky Mountain J. Math. 46 (5), 1499-1518, (2016) DOI: 10.1216/RMJ-2016-46-5-1499
KEYWORDS: General mixed chord-integrals, mixed chord-integrals, star bodies, 52A20, 52A40
Juliano D.B. de Godoi, Olimpio H. Miyagaki, Rodrigo S. Rodrigues
Rocky Mountain J. Math. 46 (5), 1519-1545, (2016) DOI: 10.1216/RMJ-2016-46-5-1519
KEYWORDS: Steklov-Neumann eigenvalue, variational methods, ellip­tic system, 35J50, 35J15, 35J57, 45C05‎
Futoshi Hayasaka
Rocky Mountain J. Math. 46 (5), 1547-1557, (2016) DOI: 10.1216/RMJ-2016-46-5-1547
KEYWORDS: Buchsbaum-Rim multiplicity, parameter matrix, Cohen-Macaulay, 13H15, 13H10
Rodney James, Rick Miranda
Rocky Mountain J. Math. 46 (5), 1559-1574, (2016) DOI: 10.1216/RMJ-2016-46-5-1559
KEYWORDS: weighted graph, Riemann-Roch theorem, 05C25, 14C40, 14T05
Steven G. Krantz
Rocky Mountain J. Math. 46 (5), 1575-1586, (2016) DOI: 10.1216/RMJ-2016-46-5-1575
KEYWORDS: pseudoconvex, domain, biholomorphic mapping, automorphism group, boundary orbit accumulation point, 32M05, 32M12, 32M25
Matilde Lalin, Olivier Larocque
Rocky Mountain J. Math. 46 (5), 1587-1618, (2016) DOI: 10.1216/RMJ-2016-46-5-1587
KEYWORDS: irreducible polynomials, finite fields, 11T06, 12E05
Jaume Llibre, Claudia Valls
Rocky Mountain J. Math. 46 (5), 1619-1642, (2016) DOI: 10.1216/RMJ-2016-46-5-1619
KEYWORDS: Polynomial first integrals, weight-homogeneous polynomial differential systems, 34A05, 34A34, 34C14
J.A. Moya-Pérez, J.J. Nuño-Ballesteros
Rocky Mountain J. Math. 46 (5), 1643-1664, (2016) DOI: 10.1216/RMJ-2016-46-5-1643
KEYWORDS: stable map, link, Gauss paragraph, topological triviality, 58K15, 58K40, 58K60
Ahmed Salem
Rocky Mountain J. Math. 46 (5), 1665-1677, (2016) DOI: 10.1216/RMJ-2016-46-5-1665
KEYWORDS: $q$-Digamma function, approximations, 30E10, 33D05
Haiping Shi, Xia Liu, Yuanbiao Zhang
Rocky Mountain J. Math. 46 (5), 1679-1699, (2016) DOI: 10.1216/RMJ-2016-46-5-1679
KEYWORDS: existence, periodic solutions, nonlinear difference equation, discrete variational theory, $p$-Laplacian, 39A11
Jeffrey Stopple
Rocky Mountain J. Math. 46 (5), 1701-1715, (2016) DOI: 10.1216/RMJ-2016-46-5-1701
KEYWORDS: Riemann zeta function, logarithmic derivative, 11M06, 11M41, 11M50
Chuanbiao Wang, Xue Yang, Yong Li
Rocky Mountain J. Math. 46 (5), 1717-1737, (2016) DOI: 10.1216/RMJ-2016-46-5-1717
KEYWORDS: Affine-periodic solution, Lyapunov function, topological degree, invariant region principle, 34C25, 34C27, 47H11
Guoqiang Zhao, Xiaoguang Yan
Rocky Mountain J. Math. 46 (5), 1739-1753, (2016) DOI: 10.1216/RMJ-2016-46-5-1739
KEYWORDS: $\mathcalX$ -(co)resolution, (co)generator, semidualizing module, Gorenstein flat module, stability of category, 16E05, 16E30, 18G10
Back to Top